Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 11, Issue 3, Pages 283-288
http://dx.doi.org/10.1155/S1048953398000239

Monotone measures of ergodicity for Markov chains

1University of Rochester, William E. Simon Graduate School of Business Administration, Rochester, NY 14627, USA
2KMV Corporation, San Francisco, CA, USA

Received 1 October 1997; Revised 1 February 1998

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Keilson and O. A. Vasicek, “Monotone measures of ergodicity for Markov chains,” Journal of Applied Mathematics and Stochastic Analysis, vol. 11, no. 3, pp. 283-288, 1998. https://doi.org/10.1155/S1048953398000239.